# SDR AALA20151215005

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,729 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 19851
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON LT AFT ENTRY DOOR EXIT SIGNS UPPER & LOWER IS INOPERATIVE.  AIRCRAFT WAS GROUNDED. R & R CHARGER ASSEMBLY M1210 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
